# SDR DXTA2025060603788

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,594 hours, 3,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE FROM INSIDE.  FEELS LIKE PIN ALLIGNMENT, TOP AFT PIN.  FUNCTIONAL FROM EXTERIOR.  DOOR IS ALSO INTERMITTENTLY SLOW TO OPEN.    UPON INSPECTING OF THE MED. FOUND UPPER AFT CABIN DOOR STOP LOOSE. ADJUSTED THE CLEARANCE BETWEEN THE CABIN DOOR STOP AND THE CABIN DOOR. VERIFIED THE MED IN THE FULL CLOSED AND LATCHED POSITION BETWEEN THE CABIN DOOR STOP AND THE CABIN DOOR. PREFORMED OPERATIONAL CHECK OF THE MED. OPS CHECKS GOOD. NO DEFECTS NOTED. IN REF. WITH CE-680A MM 52-10-00.
